MathSciNet Relay Station
MathSciNet bibliographic data
MR493384 46B25 (46B20)
Rosenthal, Haskell P. On a theorem of J. L. Krivine concerning block finite representability of $l\sp{p}$ in general Banach spaces. J. Funct. Anal. 28 (1978), no. 2, 197–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement